# SDR SIMA200720403

- Difficulty date: June 3, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 13,290 hours, 12,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Zone 100
- Part time: 13,290 hours, 12,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT FRAMES 24 AND 25.  REPAIRED OMEGA BEAM IAW EMB IC2007-145/03695.  AIRCRAFT RETURNED TO SERVICE.
